Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
165 Doctors are Online

Swelling and edema in both the legs,ankles and feet - Online Doctor Chats

Date : 21-Feb-2012
User rating for this question
Very Good Posted in: General Health
Answered by

General & Family Physician
Practicing since : 2005
Answered : 2408 Questions
User :   I am 30 years old and I have severe pitting edema in my legs, ankles and feet. It is in both legs.
Doctor :   Hi
Doctor :   I am Dr.
User :   Hello
Doctor :   Please go ahead and describe about the swelling in the legs
User :   Its been going on off and on for a few years and Ive just dealt with it. The past 4 days, its gotten worse and is on going
User :   It hurts me just to walk
Doctor :   what is your weight and height?
Doctor :   Do you have any health problems to describe?
User :   5'5", 210
User :   just depression/mood disorder
Doctor :   Do you take any medications for them?
User :   Citalopram and lamictal, 40mg and 50 mg respectively
Doctor :   When did you start them?
User :   a couple months ago. the edema started way before then
Doctor :   Were thyroid levels checked?
Doctor :   Did you raise this issue with your primary physician?
User :   Yes and were in normal range
Doctor :   How were you dealing with swelling of the lower limbs currently
Doctor :   *are
User :   Basically just dealing with it. elevation in the evening
Doctor :   Any use of special stocking?
Doctor :   What is your occupation?
User :   Not as of yet
Doctor :   Do you get to stand most often or sit most often?
User :   I do both
Doctor :   during your work
Doctor :   Did you check for varicosities in the legs?
User :   Yes, nothing
Doctor :   I tried to rule out the most obvious reasons for swelling of the legs,
Doctor :   It seems you moved out of the chat
Doctor :   Please login if you have any medical queries
Question is related to
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor